# SDR SWAA2013101821261

- Difficulty date: October 7, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 56,675 hours, 45,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS SKIN CRACKED AT BS 767+ 10, UPPER AFT WINDOW CORNER CUTOUT.  REPAIRED SKIN IAW SERVICE BULLETIN.
